The q-analogue of the wild fundamental group (II)
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 301-324.
@incollection{AST_2009__323__301_0,
     author = {Ramis, Jean-Pierre and Sauloy, Jacques},
     title = {The $q$-analogue of the wild fundamental group {(II)}},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     zbl = {1196.39004},
     mrnumber = {2647977},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__323__301_0/}
}
TY  - CHAP
AU  - Ramis, Jean-Pierre
AU  - Sauloy, Jacques
TI  - The $q$-analogue of the wild fundamental group (II)
BT  - Équations différentielles et singularités. En l'honneur de J. M. Aroca
ED  - Cano F.
ED  - Loray F.
ED  - Moralez-Ruiz J. J.
ED  - Sad P.
ED  - Spivakovsky M.
T3  - Astérisque
PY  - 2009
DA  - 2009///
IS  - 323
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2009__323__301_0/
UR  - https://zbmath.org/?q=an%3A1196.39004
UR  - https://www.ams.org/mathscinet-getitem?mr=2647977
LA  - en
ID  - AST_2009__323__301_0
ER  - 
%0 Book Section
%A Ramis, Jean-Pierre
%A Sauloy, Jacques
%T The $q$-analogue of the wild fundamental group (II)
%B Équations différentielles et singularités. En l'honneur de J. M. Aroca
%E Cano F.
%E Loray F.
%E Moralez-Ruiz J. J.
%E Sad P.
%E Spivakovsky M.
%S Astérisque
%D 2009
%N 323
%I Société mathématique de France
%G en
%F AST_2009__323__301_0
Ramis, Jean-Pierre; Sauloy, Jacques. The $q$-analogue of the wild fundamental group (II), in Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 301-324. http://www.numdam.org/item/AST_2009__323__301_0/

[1] J.-P. Bézivin - "Sur les équations fonctionnelles aux q -différences", Aequationes Math. 43 (1992), p. 159-176. | DOI | EuDML | MR | Zbl

[2] P. Deligne & A. B. Goncharov - "Groupes fondamentaux motiviques de Tate mixte", Ann. Sci. École Norm. Sup. (4) 38 (2005), p. 1-56. | DOI | EuDML | Numdam | MR | Zbl

[3] M. Van Der Put & M. Reversat - "Galois theory of q-difference equations", Ann. Fac. Sci. de Toulouse 16 (2007), p. 665-718. | Numdam | MR

[4] J.-P. Ramis - "About the growth of entire functions solutions of linear algebraic q-difference equations", Ann. Fac. Sci. Toulouse Math. (6) 1 (1992), p. 53-94. | DOI | EuDML | Numdam | MR | Zbl

[5] J.-P. Ramis, "About the inverse problem in differential Galois theory: the differential Abhyankar conjecture", in The Stokes phenomenon and Hubert's 16th problem (Groningen, 1995), World Sci. Publ., River Edge, NJ, 1996, p. 261-278. | MR | Zbl

[6] J.-P. Ramis & J. Sauloy - "The q-analogue of the wild fundamental group. I", in Algebraic, analytic and geometric aspects of complex differential equations and their deformations. Painlevé hierarchies, RIMS Kôkyûroku Bessatsu, B2, Res. Inst. Math. Sci. (RIMS), Kyoto, 2007, p. 167-193. | MR | Zbl

[7] J.-P. Ramis & J. Sauloy, "The q-analogue of the wild fundamental group. III", in preparation.

[8] J.-P. Ramis, J. Sauloy & C. Zhang - "La variété des classes analytiques d'équations aux q-différences dans une classe formelle", C. R. Math. Acad. Sci. Paris 338 (2004), p. 277-280. | DOI | MR | Zbl

[9] J.-P. Ramis, J. Sauloy & C. Zhang, "Développement asymptotique et sommabilité des solutions des équations linéaires aux q-différences", C. R. Math. Acad. Sci. Paris 342 (2006), p. 515-518. | DOI | MR | Zbl

[10] J.-P. Ramis, J. Sauloy & C. Zhang, "Local analytic classification of irregular q-difference equations", in preparation.

[11] J. Sauloy - "Galois theory of Fuchsian q -difference equations", Ann. Sci. École Norm. Sup. (4) 36 (2003), p. 925-968 | DOI | EuDML | Numdam | MR | Zbl

J. Sauloy - "Galois theory of Fuchsian q-difference equations", Ann. Sci. École Norm. Sup. (4) 36 (2004). | EuDML | Numdam | MR | Zbl

[12] J. Sauloy, "Algebraic construction of the Stokes sheaf for irregular linear q-difference equations", Astérisque 296 (2004), p. 227-251. | Numdam | MR | Zbl

[13] J. Sauloy, "La filtration canonique par les pentes d'un module aux q-différences et le gradué associé", Ann. Inst. Fourier (Grenoble) 54 (2004), p. 181-210. | DOI | EuDML | Numdam | MR | Zbl

[14] J. Sauloy, "Équations aux q-différences et fibrés vectoriels holomorphes sur la courbe elliptique 𝐂 * /q 𝐙 ", ce volume. | Numdam | Zbl

[15] C. T. Simpson - "Higgs bundles and local systems", Publ. Math. I.H.É.S. 75 (1992), p. 5-95. | DOI | EuDML | Numdam | MR | Zbl

[16] C. Zhang - "Une sommation discrète pour des équations aux q-différences linéaires et à coefficients analytiques: théorie générale et exemples", in Differential equations and the Stokes phenomenon, World Sci. Publ., River Edge, NJ, 2002, p. 309-329. | DOI | MR | Zbl